MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3344/kjp.2015.28.4.280

Медицинская библиотека · The Korean journal of pain · 2015

Anaphylactic Shock Following Nonionic Contrast Medium during Caudal Epidural Injection.

Lee SH, Park JW, Hwang BM

Перевод в очереди

Аннотация

Caudal epidural injection is a common intervention in patients with low back pain and sciatica. Even though the complications of fluoroscopically directed epidural injections are less frequent than in blind epidural injections, complications due to contrast media can occur. We report a case of anaphylactic shock immediately after injection of an intravenous nonionic contrast medium (iohexol) during the caudal epidural injection for low back pain and sciatica in a patient without a previous allergic history to ionic contrast media (ioxitalamate). Five minutes after the dye was injected, the patient began to experience dizziness, and the systolic blood pressure dropped to 60 mmHg. Subsequently, the patient exhibited a mild drowsy mental state. About 30 minutes after the subcutaneous injection of 0.2 mg epinephrine, the systolic blood pressure increased to 90 mmHg. The patient recovered without any sequela. Life-threatening complications after injection of intravenous contrast medium require immediate treatment.

Для цитирования: Lee SH, Park JW, Hwang BM. Anaphylactic Shock Following Nonionic Contrast Medium during Caudal Epidural Injection.. The Korean journal of pain. 2015. DOI: 10.3344/kjp.2015.28.4.280.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.